Alert archive / Arkansas / Flash Flood Warnings in 2024
Flash Flood Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 17, 2024, 2:47 AM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2024, 2:47 AM CDT (07:47 UTC)
- Expired
- Aug 17, 2024, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 45 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 7:23 AM CDT | FLASH FLOOD | Bunch, OK | Storm Chaser sent pics via social media indicating flash flooding in Bunch. Estimated as much as 5 to 6 inches of rain had fallen, resulting in widespread flooding across the area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 276 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1380 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted.
456
WGUS54 KTSA 170747
FFWTSA
ARC033-143-OKC001-135-171100-
/O.NEW.KTSA.FF.W.0032.240817T0747Z-240817T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
247 AM CDT Sat Aug 17 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northwestern Crawford County in northwestern Arkansas...
Southwestern Washington County in northwestern Arkansas...
Northeastern Sequoyah County in east central Oklahoma...
Southern Adair County in northeastern Oklahoma...
* Until 600 AM CDT.
* At 247 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have already fallen and additional heavy rainfall is expected.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Van Buren... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Alma...
Chester... Rudy...
Short... Lee Creek...
Figure Five... Adair State Park...
Devils Den State Park... Brushy...
Bunch... Concord...
Uniontown... Odell...
Furry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3586 9451 3575 9418 3545 9417 3549 9445
3553 9478 3582 9479
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
358
WGUS54 KTSA 171044
FFWTSA
ARC033-143-OKC001-135-171300-
/O.EXT.KTSA.FF.W.0032.000000T0000Z-240817T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
544 AM CDT Sat Aug 17 2024
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Northwestern Crawford County in northwestern Arkansas...
Southwestern Washington County in northwestern Arkansas...
Northeastern Sequoyah County in east central Oklahoma...
Southern Adair County in northeastern Oklahoma...
* Until 800 AM CDT.
* At 544 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Van Buren... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Alma...
Chester... Rudy...
Short... Lee Creek...
Figure Five... Adair State Park...
Devils Den State Park... Brushy...
Bunch... Concord...
Uniontown... Odell...
Furry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3586 9451 3575 9418 3545 9417 3549 9445
3553 9478 3582 9479
FLASH FLOOD...RADAR INDICATED
$$776
WGUS74 KTSA 171257
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
757 AM CDT Sat Aug 17 2024
ARC033-143-OKC001-135-171307-
/O.EXP.KTSA.FF.W.0032.000000T0000Z-240817T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford AR-Washington AR-Adair OK-Sequoyah OK-
757 AM CDT Sat Aug 17 2024
...FLASH FLOOD WARNING AT 8 AM CDT THIS MORNING FOR NORTHWESTERN
CRAWFORD, SOUTHWESTERN WASHINGTON AR, NORTHEASTERN SEQUOYAH AND
SOUTHERN ADAIR COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
Heed all road closures and remember to turn around, don't drown.
&&
LAT...LON 3586 9451 3575 9418 3545 9417 3549 9445
3553 9478 3582 9479
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 11:46 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 16, 11:46 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Fri Aug 16 2024
...New AVIATION...
.UPDATE...
Issued at 1022 PM CDT Fri Aug 16 2024
Another night of widely scattered storms have developed across
northeast OK and northwest AR. Radar imagery from KINX shows a
distinct outflow boundary drifting S/SW from the main cluster of
thunderstorms. At the moment, the environment remains very
favorable of downburst wind gusts and large hail from the
strongest updrafts. The severe threat is forecast to persist
through at least the next couple of hours before nocturnal
cooling increases convective inhibition. While this may tame the
severe threat some, scattered to numerous thunderstorms will
likely persist beyond midnight as the cluster of thunderstorms
continues to shift southward towards the I-40 corridor/west-
central AR. Recent runs of the RAP and HRRR suggest additional
thunderstorm development behind this cluster after midnight,
mainly affecting northwest AR. Still some uncertainty with how
strong these storms will be beyond midnight. Additionally, PWATs
have increase to around 2 inches in the region. Minor flooding and
isolated flash flooding will be possible through the night,
especially in areas where training sets up as well locations
where heavy rain has already fallen over the last few hours.
A Severe Thunderstorm Watch remains in effect for far
northeast OK and far northwest AR through 11 PM and for west-
central AR through 2 AM.
Mejia
&&
.SHORT TERM...
(Through tonight )
Issued at 210 PM CDT Fri Aug 16 2024
Small cluster of storms keeps chugging along across southern
Kansas this afternoon near a frontal boundary. A very unstable and
weakly capped airmass resides south of the boundary over much of
eastern OK, with DCAPES >1500. Present trends continue to defy CAM
solutions and imply a threat of this cluster eventually moving
into far northeast OK later this afternoon, posing at least a low
threat of damaging wind gusts given the environment south of the
boundary.
Otherwise, dangerously hot and humid conditions persist this
afternoon with heat warnings/advisories continuing through 9 PM.
Still expected re-juivenated convection later this evening north
of the boundary with greatest concentration of storms across NE OK
and NW AR this evening and overnight. Some storm organization is
likely with relatively strong deep layer flow for August, with
damaging wind gusts the primary hazard, but some large hail
potential as well at least initially. Pockets of heavy rainfall
also appear likely, which could lead to localized flooding
potential if heavier rain rates can coincide with locations that
have seen heavier totals as of late.
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 210 PM CDT Fri Aug 16 2024
Expectation is for convection to be ongoing across mainly NW AR
early Saturday morning. The brunt of organized activity may have
mostly shifted east and south by 12z or shortly thereafter, some
continued rejuvenation of storms remains possible through the
morning within the frontal zone draped across extreme NE OK and NW
AR. The severe threat should be lower at this point, but the
heavy rain threat will continue. Outside of the influence of any
morning convection, dangerously hot and humid conditions are once
again expected Saturday, and additional heat warnings and
advisories have been issued. Notable exception may be the above
mentioned area of NW AR and extreme NE OK where residual cloud
cover may hamper this to some degree. FOr the time being have
kept NW AR out of any headlines, and went with an advisory for the
AR River valley area as confidence is lower in those areas.
Some additional thunderstorm chances continue Late Saturday into
Sunday, primarily across NW AR. Hot weather will continue with
additional headlines likely needed for some areas. Overall the
pattern favors a gradual trend toward not as hot and humid weather
from Monday onward and, whole the forecast does not explicitly
mention any storm chances next week, we do remain on the periphery
of upper ridge with a NNW flow aloft, raising some uncertainty in
keeping a dry forecast. IN any case we will get a break from the
excessive heat, first across NW AR/NE OK, then most everywhere by
mid-week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1142 PM CDT Fri Aug 16 2024
Well defined cold pool has spread across NE OK / NW AR from
evening storms. This boundary may be sufficient for the S-SW
overnight low level jet to maintain scattered storm development
and forecast will mention potential thunderstorm impacts for all
terminals. Precip cover expected to wane by mid to late morning
with VFR conditions then prevailing. Storms may again develop
Saturday night but current guidance suggests this potential is
more likely just beyond this forecast valid time.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 98 76 96 / 60 10 10 10
FSM 78 97 77 99 / 60 20 10 10
MLC 78 99 76 101 / 20 10 0 10
BVO 71 97 71 94 / 80 20 10 10
FYV 72 94 71 94 / 80 40 10 20
BYV 70 94 70 92 / 80 50 20 20
MKO 75 96 75 96 / 50 20 10 10
MIO 70 94 70 91 / 80 30 10 10
F10 75 99 74 98 / 30 10 0 10
HHW 78 102 77 104 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 9 PM CDT Saturday for OKZ054>059-063-
068-072.
Excessive Heat Warning from noon to 9 PM CDT Saturday for OKZ049-
053-060>062-064>067-070-071-073>076.
AR...Heat Advisory from noon to 9 PM CDT Saturday for ARZ019-020-029.
&&
SHORT TERM...14
LONG TERM....14
AVIATION...07Hazardous weather outlook, Aug 16, 8:26 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 826 PM CDT Fri Aug 16 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 826 PM CDT Fri Aug 16 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This evening through Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered severe storms will continue moving into portions of northeast Oklahoma and northwest Arkansas this evening. Damaging winds to 70 mph will be possible in the stronger storms, with hail to the size of golf balls. Storms may linger into the overnight hours with the threat for heavy rain and localized flash flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY THROUGH MONDAY...Thunderstorm Potential...Dangerous Heat Potential. TUESDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Tonight's thunderstorms may linger past daybreak Saturday morning across northwest Arkansas, although the severe weather potential should weaken Saturday morning. Additional thunderstorm development is expected into Sunday. Dangerous heat will persist through the weekend. Relatively cooler temperatures are expected next week as the upper ridge shifts west away from the region and a cold front moves through the area this weekend. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Aug 17, 2:00 AM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
200 AM CDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Hail 8 SW Tahlequah 35.82N 95.04W
08/17/2024 E1.00 Inch Cherokee OK Public
Report from mPING: Quarter (1.00 in.).
&&Special weather statement, Aug 17, 2:02 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT Sat Aug 17 2024
OKZ062-067-068-170730-
Cherokee OK-Mayes OK-Wagoner OK-
202 AM CDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MAYES...
NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES THROUGH 230
AM CDT...
At 201 AM CDT, Doppler radar indicated a strong thunderstorm 8 miles
south of Chouteau, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Hulbert...
Sequoyah State Park... Mazie...
Lost City... Murphy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3619 9525 3595 9495 3581 9516 3581 9523
3608 9543
TIME...MOT...LOC 0701Z 321DEG 21KT 3608 9529
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 2:03 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
203 AM CDT Sat Aug 17 2024
ARZ019-OKZ069-072-170745-
Crawford AR-Adair OK-Sequoyah OK-
203 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAWFORD...
NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES THROUGH 245 AM
CDT...
At 203 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Bunch to 8 miles southeast
of Stilwell. Movement was southeast at 20 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Cedarville... Natural Dam...
Lee Creek... Short...
Uniontown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Arkansas...and east central Oklahoma.
&&
LAT...LON 3546 9445 3562 9419 3575 9441 3564 9466
TIME...MOT...LOC 0703Z 324DEG 17KT 3565 9468 3575 9450
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 2:27 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
227 AM CDT Sat Aug 17 2024
ARZ019-029-OKZ072-074-076-170815-
Sebastian AR-Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK-
227 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN...EAST CENTRAL HASKELL...EASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES THROUGH 315 AM CDT...
At 227 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles south of Sallisaw to 3 miles west of
Short. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Barling...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Panama...
Bokoshe... Gans...
Moffett... Fort Smith Regional Airport...
Short... Shady Point...
Cowlington... Scullyville...
Braden... Mill Creek...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 7.
Interstate 40 in Oklahoma between mile markers 306 and 328.
Interstate 540 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.
&&
LAT...LON 3507 9476 3539 9421 3561 9452 3538 9493
TIME...MOT...LOC 0727Z 328DEG 18KT 3538 9485 3557 9455
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 2:31 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT Sat Aug 17 2024
OKZ068-070-072-170815-
Muskogee OK-Sequoyah OK-Cherokee OK-
231 AM CDT Sat Aug 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEQUOYAH...SOUTHERN
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 315 AM CDT...
At 231 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Hulbert, moving southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Hulbert...
Cookson... Cherokee Landing State Park...
Sequoyah State Park... Pumpkin Center...
Lake Tenkiller State Park... Box...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Oklahoma.
&&
LAT...LON 3572 9480 3570 9481 3555 9502 3584 9524
3585 9523 3587 9523 3588 9525 3588 9526
3599 9509
TIME...MOT...LOC 0731Z 321DEG 35KT 3588 9513
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 17, 2:40 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
240 AM CDT Sat Aug 17 2024
OKZ057-058-062-063-068-069-170830-
Adair OK-Craig OK-Cherokee OK-Delaware OK-Ottawa OK-Mayes OK-
240 AM CDT Sat Aug 17 2024
...STRONG THUNDERSTORMS WILL IMPACT CRAIG...DELAWARE...SOUTHWESTERN
OTTAWA...EASTERN MAYES...NORTHERN ADAIR AND NORTHERN CHEROKEE
COUNTIES THROUGH 330 AM CDT...
At 239 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles south of Edna to 2 miles southwest of
Christie. Movement was southeast at 30 mph.
HAZARD...Wind gusts 40 to 50 mph, penny size hail and areas of very
heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Vinita...
Jay... Grove...
Westville... Locust Grove...
Salina... Afton...
West Siloam Springs... Langley...
Colcord... Kansas...
Adair... Welch...
Bernice... Ketchum...
Spavinaw... Bluejacket...
Watts... Disney...
This includes Interstate 44 between mile markers 270 and 302.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3648 9463 3585 9451 3582 9491 3605 9521
3607 9521 3608 9522 3653 9533 3660 9533
3660 9535 3694 9543 3694 9541 3700 9541
3700 9508
TIME...MOT...LOC 0739Z 307DEG 35KT 3697 9533 3592 9471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 43 min |
| Aug 16, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 49 min |
| Aug 16, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 44 min |
| Aug 16, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Franklin, Madison, Washington | 51 min |
| Aug 16, 9:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Aug 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 26 min |
| Aug 16, 9:51 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Aug 16, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 51 min |
| Aug 16, 10:35 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Washington | 40 min |
| Aug 16, 10:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 50 min |
| Aug 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| Aug 16, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 38 min |
| Aug 17, 12:32 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 43 min |
| Aug 17, 2:03 AM CDT | Special Weather Statement | TSA | Crawford | 42 min |
| Aug 17, 2:05 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian, Washington | 3 hr |
| Aug 17, 2:59 AM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
| Aug 17, 3:27 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 5 hr |
| Aug 17, 5:20 AM CDT | Areal Flood Advisory | TSA | Sebastian | 3 hr |
| Aug 17, 5:51 AM CDT | Flash Flood Warning | TSA | Sebastian | 5 hr |
| Aug 17, 7:57 AM CDT | Areal Flood Warning | TSA | Crawford, Washington | 3 hr |
| Aug 17, 8:01 AM CDT | Areal Flood Warning | TSA | Crawford, Sebastian | 3 hr |
| Aug 17, 1:45 PM CDT | Excessive Heat Warning | TSA | 31 hr | |
| Aug 17, 1:45 PM CDT | Heat Advisory | TSA | Benton, Carroll, Madison, Washington | 30 hr |
| Aug 16, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 41 min |
| Aug 16, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Aug 16, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 24 min |
| Aug 16, 8:15 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 16, 8:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 50 min |
| Aug 16, 8:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 50 min |
| Aug 16, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 39 min |
| Aug 16, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 17 min |
| Aug 16, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 47 min |
| Aug 16, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Aug 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 44 min |
| Aug 16, 9:58 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Rogers | 32 min |
| Aug 17, 12:30 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Aug 17, 12:37 AM CDT | Special Weather Statement | TSA | Cherokee | 23 min |
| Aug 17, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 47 min |
| Aug 17, 1:01 AM CDT | Special Weather Statement | TSA | Craig | 44 min |
| Aug 17, 1:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 47 min |
| Aug 17, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 42 min |
| Aug 17, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 42 min |
| Aug 17, 1:42 AM CDT | Special Weather Statement | TSA | Craig | 48 min |
| Aug 17, 1:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 46 min |
| Aug 17, 2:02 AM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Aug 17, 2:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Aug 17, 2:31 AM CDT | Special Weather Statement | TSA | Cherokee | 44 min |
| Aug 17, 2:40 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Craig, Delaware, Mayes | 50 min |
| Aug 17, 2:58 AM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Aug 17, 3:01 AM CDT | Areal Flood Advisory | TSA | Craig | 119 min |
| Aug 17, 3:50 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Aug 17, 4:03 AM CDT | Special Weather Statement | TSA | Sequoyah | 57 min |
| Aug 17, 4:06 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Aug 17, 4:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| Aug 17, 5:10 AM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Aug 17, 5:25 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| Aug 17, 5:41 AM CDT | Special Weather Statement | TSA | Sequoyah | 49 min |
| Aug 17, 5:46 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Aug 17, 6:02 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 43 min |
| Aug 17, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Aug 17, 6:36 AM CDT | Special Weather Statement | TSA | LeFlore | 54 min |
| Aug 17, 6:49 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Aug 17, 7:17 AM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Aug 17, 7:34 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 41 min |
| Aug 17, 8:14 AM CDT | Special Weather Statement | TSA | Muskogee | 31 min |
| Aug 17, 8:41 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Aug 17, 11:13 AM CDT | Areal Flood Advisory | TSA | Haskell | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2024Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.